Need Reassurance......

iVillage Member
Registered: 07-15-2004
Need Reassurance......
5
Sat, 01-16-2010 - 9:15am

Hi, All.

iVillage Member
Registered: 12-26-2009
Sat, 01-16-2010 - 10:16am

it doesn't sound the least bit selfish! And I hope you seriously reconsider staying at his place this weekend!! You're first priority is to yourself and if you're uneasy about the situation, take care of you!!!

Be with someone who knows what they have when they have you!

Avatar for floridagirl52
iVillage Member
Registered: 10-16-2006
Sat, 01-16-2010 - 1:10pm

First of all, he could be logging onto the site to see what you are up to (could be the possessive type).

As to the ED...I'm not sure most guys are going to volunteer that information before getting intimate. However, the way he talked to you about it is a little strange. His mind "plays tricks" and he has "issues" but he's not willing to elaborate? If you have any interest whatsoever (and it's OK if you don't), I'd say you need to have a talk with him ASAP. And no, I wouldn't spend the weekend with him. It will be kind of awkward bringing up the ED discussion, but I feel you need to clarify what he means. If he doesn't, I don't see a lot of hope for your relationship. Sexual problems will ruin a relationship, especially if you can't even talk about it.

iVillage Member
Registered: 11-28-1999
Sat, 01-16-2010 - 4:41pm

After the 2nd marriage that I just got out of, which was to a guy w/ bipolar, who had many issues, what I want for myself is someone who does NOT have a lot of issues--I just got tired of dealing w/ a lot of junk. So I would be running the other way, esp. if he gives no indication of what kind of issues he has. And I do know that the meds do cause some sexual issues for men, but can't the guy take Viagra? I mean, I have to watch those darn commmercials in every football game I watch...

As far as the dating sites, if I was going to be exclusive w/ someone, then I would ask if they were willing to take down their profile from the site. If they said no, I would have to wonder why not. Cause once I started dating my 2nd DH & we were serious, I had no reason to spend any time on dating sites.

iVillage Member
Registered: 08-24-2006
Sat, 03-13-2010 - 2:29am

"And I do know that the meds do cause some sexual issues for men, but can't the guy take Viagra? I mean, I have to watch those darn commmercials in every football game I watch... "

I know this is a super old post, but I wanted to respond to this. I was involved with someone who had ED due to his meds, and when we got together his doctor put him on Levitra (similar to Viagra) and it did absolutely nothing.

iVillage Member
Registered: 03-23-2010
Tue, 03-23-2010 - 1:49pm

I just experienced the same issue.